# SDR KY7A20160204001

- Difficulty date: February 4, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N2728G
- Make and model: Swrngn SA227AC
- Aircraft serial: AC731
- Aircraft time: 27,016 hours, 36,466 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 212033
- Condition: Burned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: F

## Discrepancy

AIRCRAFT DEPARTED RAMP WITH NOSE WHEEL STEERING DEFERRED IAW MEL.  RAMP & TAXIWAY SURFACES ICY.  PILOT REPORTED THAT THE ACFT WAS DIFFICULT TO TURN WITH DIFFERENTIAL BRAKING.  BRAKES OVERHEATED, THE PILOT IN THE ACFT BEHIND N2728G CALLED ON THE RADIO TO INFORM PILOT OF N2728G THAT THE BRAKES APPEARED TO BE SMOKING & ON FIRE.  FOUND ALL FOUR BRAKES BURNT & DAMAGE TO TIRES DUE TO HEAT & FIRE.
